# SDR CALA2014041490808

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED DOUBLER IN FWD CARGO HAS CORROSION AT SKIN CUT OUT FRAME 26 - FRAME 27 & STRINGER 44R - STRINGER 41R.  UPON FURTHER EVALUATION FOUND THE DOUBLER EXFOLIATED.  REPLACED DOUBLER & FILLER IAW SRM 53-00-11 FIG 239 SH 2.
